Jump to content
Important Survey - Please Participate ×

New to this but here for support. Please help me


[06...]

Recommended Posts

[06...]

Hello everyone,  I am so glad to have found this forum.  I am just about at the end of my rope trying to find help.  I have been on 0.5 mg Clonazepam for a little over 10-years. I have tried to taper twice without any luck.  I always get halfway down to 0.25 and start feeling really bad.  I have tried tapering with the help of my Dr. with no luck.  I looked into a pricey online site and they are not only non-supportive but are rude and expensive.  I have looked into the Ashton manual and have a bottle of Valium to use with my taper but I haven't taken that as I am scared to.  I have to get off of this drug.  I am always tired, depressed, have no motivation, nothing is fun and there is no joy in my life anymore.  I am not me and I know it is the Clonazepam.  Also, I work in a hospital and I need a slow taper that is not going to make me feel bad.  I want to do this right, willing to do whatever it takes but I want it to work.  Is there anyone that has done this successfully?  Everything I read online is a horror story and to be honest it scares me to death to even try and taper.  Please help.  I don't want to lose my job, I would like to become a nurse and I want to be a mom to my two boys that I am basically ignoring because I am so depressed.  I am always either working or sleeping.  This is not life.... Has anyone successfully tapered and how?  I want my life back....  Thanks for reading my story.  :'(

 

Link to comment
Share on other sites

Hi VikingPrincess :hug: Welcome to benzobuddies, 

 

You will get plenty of sound advice and support from our caring community. Sorry you are having a difficult time, I know how hard this is, especially trying to care for children aswell, but you can do it. 

 

We have/had members who work while tapering, it is tough, but it can be done. Tapering slow can help to minimize withdrawal effects. Remember the symptoms are temporary, you will recover from this.  You will get your life back, I recovered after 26 years on benzos, you will too.

 

Are you familiar with the Ashton Manual, I will put a link here for you: “Professor Ashtons Manual” It is an authoritative resource on benzodiazepines and how to withdraw, the general rule of thumb is to reduce between 5/10% every 10/14 days

 

We have a great bunch of people here, our members have been through all aspects of benzodiazepine use and withdrawal, and will share their experiences with you. Your going to be okay, it will get better.

 

For tapering advice General Taper Plans

 

For support with any symptoms you may have post here: Withdrawal Support

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice this link will show you how to ”Create a signature”

 

If you have any questions, let us know.

 

Welcome Aboard

 

Magrita

 

Link to comment
Share on other sites

Hi VikingPrincess,

 

I did it successfully.  I did direct taper.  I observed that even at low dosage, withdrawal symptoms are present. 

 

If you are able to reduce to .25 mg, it means you could do it.  Maybe with longer duration before cutting down, or smaller cuts. 

 

You have to stabilize after every cut.  It is not easy to get stabilize sometimes.  But it is possible. 

 

 

MEexpat

Link to comment
Share on other sites

[58...]

I successfully tapered after crossing to 10mg Valium. It took about a year. You have to taper really really slow to keep the symptoms manageable. When I got below 1mg/day Valium the withdrawal symptoms started to disappear and by the time I got to 0 they were gone. You can do it too. Feel free to contact me for more info, and best wishes!

CP

Link to comment
Share on other sites

  • 1 month later...
[06...]

Thank you for all your great responses.  Ok.  Well I have read the Ashton Manuel and with the support of my Dr. talked him into the Valium .  Unfortunately...I cannot take Valium...it makes me extremely ill even on 5mg.  So the Ashton manual is not going to work. 

 

How do all of you get your cuts so small with your pill? My pill crumbles when I cut anymore than 1/4 which is too big of a taper for me.  I thought of doing about 10 percent for 2 weeks maybe even 5 percent.  And do any of you have supplement suggestions that make it easier?There is an online program that uses supplements but the program charges $250 per month.  I cannot afford that but if I can find the supplements that would be great.  Thank you.  You are all awesome.  Congrats to the progress that you have made.  Very inspirational for me.  :smitten:

Link to comment
Share on other sites

[58...]

You can get small cuts by dissolving the pills. Look up liquid tapering on this forum.

 

You can get supplements at stores like Vitamin Shoppe.

Link to comment
Share on other sites

[06...]
I know where to get vitamins but I don't know what kind to get to support my withdrawal process.  And you are talking about titration as far as the liquid method...right?  How many mg of Clonazepam were you on to begin with and for how long.  Your withdrawal schedule looks fairly simple.  Was it or did you have problems?  Thanks for sharing. 
Link to comment
Share on other sites

Hi there.  Read Magrita's post above. 

 

1)  Create your signature first so that it makes it easier for people to help you. 

2)  Go and start a new thread in "General Taper Plans" (Magrita's provided the link for you).  :thumbsup:

3)  Or read through these two support groups for two other options:  "Long Cut and Hold" or "Liquid Titration aka Daily Micro Tapering".  You may prefer to post your questions there.

 

    a)  Long Hold:  http://www.benzobuddies.org/forum/index.php?topic=153201.0

    b)  Daily Microtapering:  http://www.benzobuddies.org/forum/index.php?topic=135284.0

 

You can even crush the pills and purchase a jeweler's scale.  Many options.  Lots of "old timers" on those boards, they've seen a lot, they'll be able to assist you.  It's the wee hours now for most people so be patient, it's a peer support group, okay?  :thumbsup:

 

Also, vitamins are *not* necessary, by the way!  Some people react to them, others love them.  Everyone's different, you decide.

 

Do your research, make a plan, don't be in a rush, and you can do it like so many others before you!  Good luck.

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...